MathSciNet Relay Station
MathSciNet bibliographic data
MR115757 (22 #6555) 83.00
Kruskal, M. D. Maximal extension of Schwarzschild metric. Phys. Rev. (2) 119 1960 1743–1745.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement